Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 29, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 13, 2009, 4:29 PM EDT for Henry County, Kentucky. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2009, 4:29 PM EDT (20:29 UTC)
- Expired
- Apr 13, 2009, 5:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Henry County, KY
The radar
The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:07 PM EDT | HAIL 0.7 | 4 Ssw Campbellsburg, KY | 3 MILES EAST OF PENDLETON...KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:58 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1883 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 132029
TORLMK
KYC103-132100-
/O.NEW.KLMK.TO.W.0029.090413T2029Z-090413T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM EDT MON APR 13 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 500 PM EDT...
* AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
NEW CASTLE...MOVING NORTHEAST AT 15 MPH.
* THE TORNADO WILL BE NEAR...
NEW CASTLE AROUND 455 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.
&&
LAT...LON 3859 8507 3842 8498 3839 8532 3847 8536
3848 8535 3851 8529 3853 8525 3860 8513
3861 8509
TIME...MOT...LOC 2030Z 247DEG 14KT 3844 8530
$$
LS1 follow-up statement
000
WWUS53 KLMK 132045
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT MON APR 13 2009
KYC103-132100-
/O.CON.KLMK.TO.W.0029.000000T0000Z-090413T2100Z/
HENRY KY-
445 PM EDT MON APR 13 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR CENTRAL
HENRY COUNTY...
AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR NEW CASTLE...OR 15
MILES SOUTH OF CARROLLTON...MOVING NORTHEAST AT 15 MPH.
THE TORNADO WILL BE NEAR...
NEW CASTLE AND CAMPBELLSBURG BY 455 PM EDT...
6 MILES SOUTHWEST OF PORT ROYAL BY 500 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.
&&
LAT...LON 3859 8507 3842 8498 3844 8524 3850 8528
3853 8525 3860 8513 3861 8509
TIME...MOT...LOC 2045Z 247DEG 14KT 3846 8523
$$
LSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 13, 1:57 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 13, 1:57 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 157 PM EDT MON APR 13 2009 .SHORT TERM (TONIGHT AND TUESDAY)... SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS THE AREA AND SHOULD BECOME MORE WIDESPREAD THE NEXT FEW HOURS AND MOVE FROM WEST TO EAST ACROSS THE AREA THROUGH EARLY EVENING. LARGE HAIL WILL CONTINUE TO BE THE MAIN THREAT WITH DAMAGING WINDS AND ISOLATED TORNADOES SECONDARY THREATS. A CLEAR SLOT IS CURRENTLY MOVING OVER THE AREA AND THE WARM FRONT HAS MOVED INTO SOUTHERN INDIANA...ALLOWING THE AREA TO BECOME INCREASINGLY UNSTABLE AND FAVORABLE FOR THUNDERSTORM DEVELOPMENT. EXPECT STORMS TO BE A MIX OF ISOLATED AND LINEAR SEGMENTS. LATEST MSAS PLOT SHOWS ELONGATED SURFACE LOW FROM SOUTHERN IL INTO WESTERN KY. THIS LOW WILL CONTINUE TO SLOWLY TRACK EASTWARD THROUGH TONIGHT. COLD FRONT IS CURRENTLY LOCATED ACROSS WEST CENTRAL MO INTO CENTRAL AR AND WILL TRACK EASTWARD AS THE LOW MOVES ALONG THE OHIO RIVER. ONCE INITIAL LINE OF THUNDERSTORMS PASSES THE AREA AND BEGINS TO WEAKEN AFTER SUNSET...EXPECT ONLY LIGHT PRECIPITATION THROUGH AROUND 06Z. AS THE THE FRONT PASSES PRECIPITATION SHOULD MOSTLY COME TO AN END BUT LIGHT RAIN OR DRIZZLE WILL BE POSSIBLE AND MOISTURE REMAINS SUFFICIENT AND SURFACE LOW WILL BE SLOW TO MOVE OUT OF THE AREA. SO...LIGHT PRECIPITATION COULD POTENTIALLY LINGER INTO TUESDAY WITH THE BEST CHANCE FOR THIS TO OCCUR BEING ACROSS THE BLUEGRASS REGION. EXPECT MOSTLY CLOUDY CONDITIONS TO REMAIN THROUGH THE DAY TUESDAY UNTIL THE LOW FINALLY STARTS TO LIFT TO THE NORTHEAST BY TOMORROW EVENING. OVERNIGHT LOWS WILL RANGE FROM THE MID 40S TO NEAR 50 WITH HIGHS TUESDAY ONLY WARMING A FEW DEGREES INTO THE LOW 50S. .LONG TERM (TUESDAY NIGHT THROUGH MONDAY)... LONG TERM MODEL SOLUTIONS FROM OVERNIGHT AND THIS MORNING ARE IN PRETTY GOOD AGREEMENT WITH THE SYNOPTIC PATTERN. A VERY HIGHLY AMPLIFIED PATTERN LOOKS TO BE SHAPING UP OVER THE CONUS THROUGH THE EXTENDED PERIOD. GIVEN THIS HIGHLY AMPLIFIED PATTERN...MODEL SOLUTIONS EXHIBIT A BIT OF SPREAD BY THE WEEKEND. IN THIS CASE...WE WILL LEAN MORE TOWARD THE 06Z GFS ENSEMBLE MEAN SOLUTION WHICH IS A GOOD COMPROMISE BETWEEN THE OP GFS AND EURO. TUESDAY NIGHT THROUGH THURSDAY NIGHT... SLOW MOVING UPPER LEVEL LOW IS FCST TO MOVE EAST THROUGH THE OHIO VALLEY TUE NIGHT AND WED. QUITE A BIT OF LOWER LEVEL MOISTURE WILL LIKELY BE IN THE AREA RESULTING IN MOSTLY CLOUDY SKIES. SOME LIGHT SHOWERS WILL CERTAINLY BE POSSIBLE...ESPECIALLY ACROSS THE NORTHEAST HALF OF THE FA. THIS ACTIVITY SHOULD DIMINISH BY THURSDAY MORNING AS BEST LIFT AND MOISTURE BEGIN TO RAPIDLY PULL OUT. GIVEN THE CLOUD COVER...HAVE GONE SLIGHTLY WARMER WITH OVERNIGHT TEMPS WITH LOWS IN THE LOWER TO MID 40S. CLOUDS SHOULD HANG TOUGH THROUGH MUCH OF THE DAY ON WEDNESDAY WITH HIGHS IN THE MID TO UPPER 50S. BY THURSDAY...TROF AXIS SHIFTS TO THE EAST COAST AS STRONG RIDGING BUILDS QUICKLY IN FROM THE WEST. THIS SHOULD RESULT IN PARTLY TO MOSTLY SUNNY SKIES ALONG WITH WARMER TEMPERATURES. TEMPS WILL LIKELY START OUT IN THE LOWER 40S WITH AFTERNOON HIGHS TOPPING OUT IN THE UPPER 60S TO AROUND 70. LOWS THU NIGHT LOOK TO DROP IN THE MID 40S IN THE NE TO THE UPPER 40S IN THE SW AS SOUTHWEST FLOW IN THE PBL KEEPS THINGS A BIT WARMER. FRIDAY THROUGH MONDAY... UPPER LEVEL RIDGE AXIS LOOKS TO REMAIN OVER THE REGION FOR FRIDAY RESULTING IN SUNNY AND MILD CONDITIONS. HIGHS SHOULD PUSH INTO THE LOWER 70S BASED ON THE ENSEMBLE SPREAD. THOUGH THIS COULD BE TEMPERED A BIT IN THE SW AS MID-HIGH LEVEL CLOUDS WILL BE STREAMING IN FROM THE NEXT SYSTEM APPROACHING FROM THE WEST. LOWS FRIDAY WILL LIKELY BE IN A GRADIENT WITH COOLER READINGS IN THE BLUEGRASS. CURRENT THINKING IS LOWS IN THE LOWER 40S UP IN THE BLUEGRASS WITH MID AND UPPER 40S ACROSS THE CENTRAL AND SOUTHWEST SECTIONS. BASED ON THE ENSEMBLE GUIDANCE...SATURDAYS WEATHER STILL LOOKS GOOD FOR THE OPENING ACTIVITIES OF THE DERBY FESTIVAL. THE 00Z EURO AND 06Z GFS AND GFS ENSEMBLE HAVE SLOWED DOWN THE ARRIVAL OF PRECIPITATION. BASED ON THE ENSEMBLE MEAN...CAN NOT SEE ANYTHING OTHER THAN SOME VERY ISOLATED TO SCATTERED ACTIVITY MAINLY WEST OF I-65 DURING THE DAYLIGHT HOURS. SOME INCREASE IN PRECIP IS LIKELY...BUT MAINLY AFTER MIDNIGHT SAT NIGHT. THUS...HAVE DECREASED POPS TO SLIGHT CHANCE FOR SAT WITH SLOWLY INCREASING POPS FOR SAT NIGHT. MILD TEMPS ARE EXPECTED FOR SAT WITH HIGHS IN THE UPPER 60S TO THE LOWER 70S. TEMPS WILL DEPEND TOTALLY ON CLOUD COVER BULK OF PRECIPITATION LOOKS TO HOLD OFF UNTIL SUNDAY WITH WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS IN THE MIX AS SFC LOW AND UPPER LEVEL SYSTEM PUSH THROUGH THE REGION. DRIER AND COOLER WEATHER LOOK GOOD FOR MONDAY BASED ON THE LATEST SOLUTIONS. HIGHS SUNDAY SHOULD STILL BE MILD WITH HIGHS IN THE MID TO UPPER 60S. HIGHS MONDAY WILL BE MUCH COOLER WITH HIGHS IN THE UPPER 50S TO THE LOWER 60S. OVERNIGHT LOWS IN THE MID AND UPPER 40S. && .AVIATION (18Z TAFS)... A WARM FRONT ASSOCIATED WITH A SURFACE LOW OVER SOUTHERN IL HAS MOVED NORTH OF THE AREA ALLOWING STRATUS DECK TO BECOME BROKEN AND CU TO FORM. WINDS HAVE ALSO TURNED TO THE SOUTH AND BECOME GUSTY AT AROUND 25 KTS. SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE NEXT FEW HOURS AND MOVE FROM WEST TO EAST ACROSS THE AREA THROUGH EARLY EVENING AS A COLD FRONT APPROACHES THE REGION. MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND GUSTY WINDS. ONCE THE STORMS PASS...LIGHT PRECIPITATION MAY LINGER THROUGH THE OVERNIGHT HOURS BUT FOR THE MOST PART EXPECT BULK OF PRECIPITATION TO BE OVER BY AROUND 06Z. WINDS WILL BECOME WESTERLY TOWARD 12Z AS THE FRONT PASSES THE AREA AND DIMINISH TO AROUND 10 KTS. LOW CIGS WILL STICK AROUND THE REGION AND MAINLY MVFR CONDITIONS ARE EXPECTED AFTER 06Z UNTIL THE END OF THE TAF PERIOD. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...TORNADO WATCH 151 IN EFFECT UNTIL 9 PM EDT/8 PM CDT FOR CENTRAL KENTUCKY. IN...TORNADO WATCH 151 IN EFFECT UNTIL 9PM EDT/8 PM CDT FOR SOUTHERN INDIANA. && WEATHER.GOV/LOUISVILLE SHORT TERM...LS LONG TERM....MJ AVIATION.....LS
Hazardous weather outlook, Apr 13, 10:50 AM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1050 AM EDT MON APR 13 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141500- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1050 AM EDT MON APR 13 2009 /950 AM CDT MON APR 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL BRING THUNDERSTORMS TO THE REGION THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE PRIMARY THREAT. A FEW STRONG WIND GUSTS AND AN ISOLATED TORNADO WILL BE SECONDARY THREATS. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE BETWEEN 3PM AND 9PM EDT...2PM AND 8PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS WILL RETURN TO THE REGION SATURDAY...WITH BETTER CHANCES SATURDAY NIGHT INTO SUNDAY AS LOW PRESSURE APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY. SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR NOAA ALL-HAZARDS WEATHER RADIO...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST FORECASTS AND UPDATES.
In the hours before
Local storm report, Apr 13, 4:03 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL PARK CITY 37.09N 86.05W
04/13/2009 E0.88 INCH BARREN KY PUBLIC
&&
EVENT NUMBER LMK0900401
CMCLocal storm report, Apr 13, 4:05 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL CENTRAL 38.10N 86.15W
04/13/2009 E1.00 INCH HARRISON IN TRAINED SPOTTER
&&
EVENT NUMBER LMK0900402
FOSTERSpecial weather statement, Apr 13, 4:05 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 405 PM EDT MON APR 13 2009 KYZ027-062>064-071-073>076-132115- GRAYSON KY-EDMONSON KY-HART KY-GREEN KY-WARREN KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY- INCLUDING THE CITIES OF...LEITCHFIELD...BROWNSVILLE... MUNFORDVILLE...GREENSBURG...BOWLING GREEN...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON 305 PM CDT MON APR 13 2009 ...MARBLE TO NICKLE SIZE HAIL ACROSS PARTS OF SOUTH CENTRAL KENTUCKY... THUNDERSTORMS PRODUCING MARBLE TO NICKLE SIZE HAIL WILL MOVE ACROSS PARTS OF SOUTH CENTRAL KENTUCKY THROUGH 4 PM CDT. THE STRONGEST STORMS WILL MOVE THROUGH HART AND BARREN COUNTIES WITH HAIL AND GUSTY WINDS UP TO 40 MPH. HEAVY RAINS AND DANGEROUS LIGHTNING ALSO WILL ACCOMPANY STORMS. SEEK INSIDE SHELTER UNTIL THE STORMS PASS. DK
Local storm report, Apr 13, 4:27 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL CENTRAL 38.10N 86.15W
04/13/2009 E0.88 INCH HARRISON IN TRAINED SPOTTER
&&
EVENT NUMBER LMK0900403
CMCLocal storm report, Apr 13, 4:28 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL LOUISVILLE 38.22N 85.74W
04/13/2009 E0.75 INCH JEFFERSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK0900404
CMCLocal storm report, Apr 13, 4:29 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL BUCKNER 38.38N 85.43W
04/13/2009 E0.75 INCH OLDHAM KY TRAINED SPOTTER
&&
EVENT NUMBER LMK0900405
CMCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:52 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 23 min |
| Apr 13, 2:15 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 30 min |
| Apr 13, 2:36 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 24 min |
| Apr 13, 2:41 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 34 min |
| Apr 13, 2:49 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 26 min |
| Apr 13, 3:11 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 34 min |
| Apr 13, 3:43 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 32 min |
| Apr 13, 3:54 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 17 min |
| Apr 13, 3:57 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 33 min |
| Apr 13, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 17 min |
| Apr 13, 4:07 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 23 min |
| Apr 13, 4:26 PM EDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 34 min |
| Apr 13, 4:51 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Shelby, Spencer | 24 min |
| Apr 13, 5:02 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 18 min |
| Apr 13, 5:12 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Henry, Scott, Woodford | 33 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.